# SDR PCSA2017120801

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 84,669 hours, 47,873 cycles
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Oil Pressur
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

#1 ENGINE SHUTDOWN (BY CREW)DUE TO OIL PRESSURE LIGHT ILLUMINATED.
